Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Leg pain, starts in day end and stops when lays down. On motrin 800mg. Suggestion?

my husband has been having pain in one leg for 3 weeks now, he says it seems to start in the knee and shooting pain down and upwards in leg. it only hurts at the end of the day and stops when he lays down or gets off of it. he has a doctors appointment next week but it is getting worse. he said today it began to hurt for 10 minutes then stopped for a couple hours then came back. it doesn't hurt when he sits down or gets pressure off of it. he says it feels like its going to give away on him but it hasn't as of yet. what does this sound like to you? he has been taking 800 mg motrin but it doesn't help.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query HCM.
Severe pain indicates some musculoskalatal involvement.
Continue you medicine will be helpful to subside severe pain.
Also apply nsaid gel locally.
Calcium,b12,minerals supplement will be helpful.
Go for certain investigations like cbc,rbs,b12,d3,calcium.
X-ray lower lumber region to rule out any nerve route compression
Doppler study of leg to rule out any deep vein thrombosis.
Consult your doctor for proper diagnosis and better medical management.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor